Generalized deferred Cesàro equi-statistical convergence and analogous approximation theorems
Keywords:Statistical convergence, Cesàro deferred convergene, Deferred equi-statistical convergence, Rate of convergence, Korovkin-type approximation theorems, Banach space and positive linear operator
AbstractThe concept of deferred Nörlund equi-statistical convergence has recently been studied by Srivastaval et al. (see,). In this paper, we have introduced the notion of equi-statistical convergence, statistical point-wise convergence and statistical uniform convergence in conjunction with the deferred statistical convergence and established a inclusion relation between them. Moreover, we have applied our idea (presumably new) of the deferred equi-statistical convergence to prove a Korovkin-type approximation theorem and demonstrated that our theorem is a non-trivial extension of some well-established Korovkintype approximation theorems which ware proved by some earlier authors. Furthermore, we have established the rate of deferred equistatistical convergence and accordingly proved a theorem. Finally, some concluding remarks and fascinating cases are shown here in support of our definitions and results.
R. P. Agnew, “On deferred cesaro means”, The annals of mathematics, vol. 33, no. 3, pp. 413–421, Jul. 1932, doi: 10.2307/1968524.
W. A. Al-Salam, “Operational representations for the Laguerre and other polynomials”, Duke mathematical journal, vol. 31, no. 1, pp. 127–142, 1964, doi: 10.1215/S0012-7094-64-03113-8.
N. L. Braha, V. Loku, and H. Srivastava, “Λ2-Weighted statistical convergence and Korovkin and Voronovskaya type theorems”, Applied mathematics and computation, vol. 266, pp. 675–686, Sep. 2015, doi: 10.1016/j.amc.2015.05.108.
N. L. Braha, H. M. Srivastava, and S. A. Mohiuddine, “A Korovkin’s type approximation theorem for periodic functions via the statistical summability of the generalized de la Vallée Poussin mean”, Applied mathematics and computation, vol. 228, pp. 162–169, Feb. 2014, doi: 10.1016/j.amc.2013.11.095.
A. A. Das, B. B. Jena, S. K. Paikray and R. K. Jati, “Statistical deferred weighted summability and associated Korovokin-type approximation theorem”, Nonlinear science letters a mathematics, physics and mechanics, vol. 9, no. 3, pp. 238-245, 2018.
H. Fast, “Sur la convergence statistique”, Colloquium mathematicum, vol. 2, no. 3-4, pp. 241–244, 1951. [On line]. Avalaible: https://bit.ly/2wZt45c
B. B. Jena, S. K. Paikray, “Product of statistical probability convergence and its applications to Korovkin-type theorem”, Miskolc mathematical notes, vol. 20, no. 2, pp. 969-984, 2019. [On line]. Avalaible: https://bit.ly/3eFkqKa
B. Jena, S. Paikray and U. Misra, “Inclusion theorems on general convergence and statistical convergence of (L, 1, 1)-summability using generalized Tauberian conditions”, Tamsui Oxford journal of information and mathematical sciences, vol. 31, pp. 101-115, 2017.
B. Jena, S. Paikray, and U. Misra, “Statistical deferred Cesàro summability and its applications to approximation theorems”, Filomat, vol. 32, no. 6, pp. 2307–2319, 2018, doi: 10.2298/FIL1806307J.
B. B. Jena, S. K. Paikray, and U. K. Misra, “Approximation of periodic functions via statistical β-summability and its applications to approximation theorems”, Indian journal of industrial and applied mathematics, vol. 10, no. 1si, pp. 71–86, 2019, doi: 10.5958/1945-919X.2019.00006.9.
B. B. Jena, S. K. Paikray, S. A. Mohiuddine, and V. N. Mishra, “Relatively equi-statistical convergence via deferred Nörlund mean based on difference operator of fractional-order and related approximation theorems”, AIMS mathematics, vol. 5, no. 1, pp. 650–672, 2020, doi: 10.3934/math.2020044.
B. B. Jena, S. K. Paikray, P. Parida and H. Dutta, “Results on Tauberian theorem for Cesàro summable double sequences of fuzzy numbers”, Kragujevac journal of mathematics, vol. 44, no. 4, pp. 495–508, 2020. [On line]. Avalaible: https://bit.ly/3axvHJs
S. Karakuş, K. Demirci, and O. Duman, “Equi-statistical convergence of positive linear operators”, Journal of mathematical analysis and applications, vol. 339, no. 2, pp. 1065–1072, Mar. 2008, doi: 10.1016/j.jmaa.2007.07.050.
P. P. Korovkin, “Convergence of linear positive operators in the spaces of continuous functions” (in Russian), Doklady akademii nauk, vol. 90, pp. 961-964, 1953.
S. Mohiuddine, A. Alotaibi, and M. Mursaleen, “Statistical summability (C,1) and a Korovkin type approximation theorem”, Journal of inequalities and applications, vol. 2012, no. 1, p. 172, Aug. 2012, doi: 10.1186/1029-242X-2012-172.
M. A. Özarslan, O. Duman, and H. M. Srivastava, “Statistical approximation results for Kantorovich-type operators involving some special polynomials”, Mathematical and computer modelling, vol. 48, no. 3-4, pp. 388–401, Aug. 2008, doi: 10.1016/j.mcm.2007.08.015.
T. Pradhan, S. K. Paikray, B. B. Jena, and H. Dutta, “Statistical deferred weighted B-summability and its applications to associated approximation theorems”, Journal of inequalities and applications, vol. 2018, no. 1, p. 65, Mar. 2018, doi: 10.1186/s13660-018-1650-x.
H. M. Srivastava, B. B. Jena, S. K. Paikray, and U. K. Misra, “A certain class of weighted statistical convergence and associated Korovkin-type approximation theorems involving trigonometric functions”, Mathematical methods in the applied sciences, vol. 41, no. 1, pp. 671-683, Jan. 2018, doi: 10.1002/mma.4636.
H. M. Srivastava, B. B. Jena, S. K. Paikray, and U. K. Misra, “Generalized equi-statistical convergence of the deferred Nörlund summability and its applications to associated approximation theorems”, Revista de la Real Academia de ciencias exactas, físicas y naturales. Serie A. Matemáticas, vol. 112, no. 4, pp. 1487–1501, Sep. 2017, doi: 10.1007/s13398-017-0442-3.
H. M. Srivastava, B. B. Jena, S. K. Paikray, and U. K. Misra, “Deferred weighted A-statistical convergence based upon the (p,q)-Lagrange polynomials and its applications to approximation theorems”, Journal of applied analysis, vol. 24, no. 1, pp. 1–16, Jun. 2018, doi: 10.1515/jaa-2018-0001.
H. M. Srivastava and M. Et, “Lacunary statistical convergence and strongly lacunary summable functions of order α”, Filomat, vol. 31, no. 6, pp. 1573–1582, 2017, doi: 10.2298/fil1706573s.
H. M. Srivastava, M. Mursaleen, A. M. Alotaibi, M. Nasiruzzaman, and A. A. H. Al-Abied, “Some approximation results involving the q-Szász-Mirakjan-Kantorovich type operators via Dunkls generalization”, Mathematical methods in the applied sciences, vol. 40, no. 15, pp. 5437–5452, Apr. 2017, doi: 10.1002/mma.4397.
H. M. Srivastava, M. Mursaleen, and A. Khan, “Generalized equi-statistical convergence of positive linear operators and associated approximation theorems”, Mathematical and computer modelling, vol. 55, no. 9-10, pp. 2040–2051, May 2012, doi: 10.1016/j.mcm.2011.12.011.
H. Steinhaus, “Sur la convergence ordinaire et la convergence asymptotique”, Colloquium mathematicum, vol. 2, pp. 73-74, 1951.
O. V. Viskov and H. M. Srivastava, “New approaches to certain identities involving differential operators”, Journal of mathematical analysis and applications, vol. 186, no. 1, pp. 1–10, Aug. 1994, doi: 10.1006/jmaa.1994.1281.
A. Zygmund, Trigonometric series, Cambridge: Cambridge University Press, 1979.